# SDR EISA99113

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND CORROSION ON NR 1 SEAT TRACK AT FS 620.  REMOVED SECTION TO TRACK FROM FS 620 TO 66O AND REPLACED WITH NEW SECTION OF TRACK PER SRM 53-10-5.  (M)
